# SDR ASOA2016042214713

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 18,202 hours, 12,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER EMERGENCY EXIT LIGHT ON LT SIDE UNDER EMERGENCY EXIT DOOR INOP.  EMERGENCY LIGHTS,  ALL ACFT NOT OPERATED AT NIGHT.  REPAIRED BOTH WIRES BY INSTALLING NEW TERMINALS REF ESPM 20-16-05.  OPS CHECK GOOD AT THIS TIME.  THIS CLEARS DMIL A656045, 33-51-02.1 CAT C.  PLACARD REMOVED.
